The homology groups of the space $$$\Omega_n(m)$$$

A.M. Pasko (Oles Honchar Dnipro National University)

Abstract


The spaces $$$\Omega_n(m)$$$ that generalize the spaces $$$\Omega_n$$$ are introduced. In order to investigate the homotopy invariants of the space $$$\Omega_n(m)$$$ the CW-structure of the space $$$\Omega_n(m)$$$ is built. Using exact homology sequence the homology groups of the space $$$\Omega_n(m)$$$ are calculated.

Keywords


generalized perfect spline; CW-complex; homology groups

Full Text:

PDF

References


Koshcheev V.A. "Fundamental groups of spaces of generalised perfect splines", Tr. In-ta matematiki i mekhaniki UrO RAN, 2009; 15(1): pp. 159-165. (in Russian)

Pas'ko A.M. "On homotopic groups of spaces of generalised perfect splines", Dnipr. Univ. Math. Bull., 2012; 17: pp. 138-140. (in Russian)

Pasko A.M., Orekhova Y.O. "The Euler characteristic of the space $$$\Omega_n(m)$$$", Zbirnik centru naukovikh publikaciy "Veles" za materialami IV mizhnar. nauk.-prakt. konf. «Innovaciyni pidkhodi i suchasna nauka» March, Kyiv, 2018; pp. 65-66.

Ruban V.I. "Cellular partitioning of spaces of $$$\Omega$$$-splines", Researches on modern problems of summation and approximation of functions and their applications, Dnipropetrovsk, 1985; pp. 39-40. (in Russian)

Ruban V.I. "Cellular structure and cohomologies of spaces of generalised perfect splines", Dnipr. Univ. Math. Bull., 1999; 4: pp. 85-90. (in Russian)




DOI: https://dx.doi.org/10.15421/241904

Refbacks

  • There are currently no refbacks.


Copyright (c) 2019 A.M. Pasko

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in

Not much? See «Misleading Metrics» [web-archive] (by J. Beall), «The story of fake impact factor companies ...» (by M. Jalalian); on the other hand, see «Citation Statistics» (by R. Adler, J. Ewing, P. Taylor)


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991